Research Repository

Robust control of continuous-time systems with state-dependent uncertainties and its application to electronic circuits

Zhao, X, Zhang, L, Shi, Peng ORCID: 0000-0001-8218-586X and Karimi, HR (2014) Robust control of continuous-time systems with state-dependent uncertainties and its application to electronic circuits. IEEE Transactions on Industrial Electronics, 61 (8). 4161 - 4170. ISSN 0278-0046

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: robust control; quadratic formulation; electronic circuit system; state-dependent polytopic uncertainties
Subjects: FOR Classification > 0906 Electrical and Electronic Engineering
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 14 Mar 2016 22:14
Last Modified: 19 Sep 2019 23:16
URI: http://vuir.vu.edu.au/id/eprint/30146
DOI: https://doi.org/10.1109/TIE.2013.2286568
ePrint Statistics: View download statistics for this item
Citations in Scopus: 101 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar